# SDR UALA2009072402211

- Difficulty date: July 24, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 61,218 hours, 22,559 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE SLAT IS DELAMINATING ON UPPER SURFACE IN AREA OF PREVIOUS REPAIR.  DETERMINED THAT AREA IS BEYOND LINE REPAIRABLE LIMITS. DAMAGED SLAT REMOVED,  INSTALLATION. COMPLETED INSTALLATION OF SLAT. INSPECTED INSTALLATION AND RIG OF NR 6 LE SLAT. ALL CHECKS WERE GOOD.
